Keywords : Zero-divisor


Classification of Zero Divisor Graphs of Commutative Rings of Degrees 11,12 and 13

Nazar H. Shuker; Husam Q. Mohammad

AL-Rafidain Journal of Computer Sciences and Mathematics, 2014, Volume 11, Issue 1, Pages 19-24
DOI: 10.33899/csmj.2014.163728

In 2005  Wang investigated the zero divisor graphs of degrees 5,6,9 and 10. In 2012 Shuker and Mohammad investigated the zero divisor graphs of degrees 7 and 8. In this paper, we consider zero divisor graphs of commutative rings of degrees 11, 12 and 13.